# SDR SWAA2021122748658

- Difficulty date: November 29, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL RBL 24 BS 500A+2; BS 500A+6; BS 500A+10; BS 500A+14; BS 500A+18. ; / [01] REMOVED CORROSION ON SEVERAL AREAS FROM UPPER SURFACE FLOOR TO SIDEWALL SUPPORT RBL 24; BS 500A+2; BS 500A+6; BS 500A+10; BS 500A+14; BS 500A+18 ; MAX.MAT. LOSS MEASURES : L=1.' X W=1.' X D=0.006' ORIG.THICKNESS IS 0.040' REMAINING THICKNESS 0.032' REWORKED AREAS FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARAG. 4.A.(2). DETAIL D USED TOOL ID:IS000461. S/N:67126205. DUE DATE:01/2022.; [02] CORRECTED ITEM#1: REMAINING THICKNESS IS 0.034'.; [03] VERIFIED CORRECTIVE ACTIONS 1-2; [04] THIS CARD WILL BE ACCOMPLISHED WITH THE CUSTOMER CARD #[TTG8Q009K95C]; [05] VERIFIED ACTION 4
